RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 9, Pages 162–167 (Mi at533)  

This article is cited in 6 scientific papers (total in 6 papers)

Surveys

On models structurally stable in periodic motion

V. N. Tkhai

Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: The results obtained for a class of models that are structurally stable in periodic motion were presented, and, in particular, the notion of structural stability was introduced. Feasibility of such structurally stable model was proved. For a model featuring space-time symmetry, the sufficient structural stability conditions were established, and examples were presented.

Full text: PDF file (125 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:9, 1584–1589

Bibliographic databases:

PACS: 05.45.-a
Presented by the member of Editorial Board: Л. Б. Рапопорт

Received: 26.01.2009

Citation: V. N. Tkhai, “On models structurally stable in periodic motion”, Avtomat. i Telemekh., 2009, no. 9, 162–167; Autom. Remote Control, 70:9 (2009), 1584–1589

Citation in format AMSBIB
\Bibitem{Tkh09}
\by V.~N.~Tkhai
\paper On models structurally stable in periodic motion
\jour Avtomat. i Telemekh.
\yr 2009
\issue 9
\pages 162--167
\mathnet{http://mi.mathnet.ru/at533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590042}
\zmath{https://zbmath.org/?q=an:1183.93119}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 9
\pages 1584--1589
\crossref{https://doi.org/10.1134/S0005117909090112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269925500011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349574167}


Linking options:
  • http://mi.mathnet.ru/eng/at533
  • http://mi.mathnet.ru/eng/at/y2009/i9/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tkhai V.N., “The Behaviour of the Period of Symmetrical Periodic Motions”, Pmm-J. Appl. Math. Mech., 76:4 (2012), 446–450  crossref  mathscinet  isi  elib  scopus
    2. Tkhai V.N., “A Mechanical System Containing Weakly Coupled Subsystems”, Pmm-J. Appl. Math. Mech., 77:6 (2013), 588–594  crossref  mathscinet  isi  scopus
    3. I. N. Barabanov, A. T. Tureshbaev, V. N. Tkhai, “Basic oscillation mode in the coupled-subsystems model”, Autom. Remote Control, 75:12 (2014), 2112–2123  mathnet  crossref  isi
    4. V. N. Tkhai, “Oscillations in the autonomous model containing coupled subsystems”, Autom. Remote Control, 76:1 (2015), 64–71  mathnet  crossref  isi  elib  elib
    5. Kosjakov E.A., Tikhonov A.A., “on Nonlinear Resonances in Oscillations of Charged Satellite”, 2015 International Conference on Mechanics Seventh Polyakhovs Reading, ed. Tikhonov A., IEEE, 2015  isi
    6. Kosjakov E.A., Tikhonov A.A., “on Nonlinear Resonances in Oscillations of Charged Satellite”, 2015 International Conference “Stability and Control Processes” in Memory of V.i. Zubov (Scp), eds. Petrosyan L., Zhabko A., IEEE, 2015, 95–98  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:124
    Full text:47
    References:33
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019